|Diabeties with Hep C
Sep 29, 2004
I was on 10mg of Glyburide that worked fine for me. I had to stop do to lack of insurance and money. That was about 8 months ago. I restarted taking it and have been on it for 2 weeks now at 10mg. My sugar level isnt even budging. I was at bridging fibrosis has of 5/02 biopsy. Could worsening of liver damage cause this? Also are there any specific diabetes drugs better for the liver then others?
Response from Dr. McGovern
There is an epidemiologic link between hepatitis C and diabetes. However, I don't think that is the explanation for your worsening diabetes control. I would discuss this problem with your general practitioner since you were off medications for some time. Dr. McGovern
Can a Pap Smear reveal HEP A,B,C?
I HAVE GIVEN HEP C TO MY SON
- Dry Cough After Vaginal Sex Condom Broke Worried I Have HIV
- Enlarged Lymph Nodes After Sex With Sex Worker Worried I Have HIV
- Groin Pain After Barebacking Worried I Have HIV
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Itchy Testicles After Oral Sex Form Sex Worker Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.